MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE; SYSTEM/DEVICE, PHARMACY CO

B. BRAUN MEDICAL INC. PINNACLE; SYSTEM/DEVICE, PHARMACY CO
Model Number PC1000
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4), event 3.The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 3.There are issues with bags over-delivering on the pinnacle compounder.No injuries were reported.Final containers were scrapped.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4), event 3.The device involved was not been returned for evaluation.No additional information was provided by the customer.Per b.Braun's r&d team: - if it is happening with specific solutions, ensure the specific gravity of those solutions is set correctly in the solution database.- if it is happening with all solutions, ensure load cell and weight are not damaged or affected in any way.Troubleshooting could involve a factory reset of the load cell, ordering a new weight, etc.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE
Common Device Name
SYSTEM/DEVICE, PHARMACY CO
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive, suite 150
carrollton TX 75006 6690
MDR Report Key12459972
Report Number2523676-2021-00305
Device Sequence Number1206832
Product Code NEP
UDI-Device Identifier04046964447198
UDI-Public(01)04046964447198
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC1000
Device Catalogue NumberPC1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1